Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2014 year

R. Abu-Shanab, A. Yu. Veretennikov, On asymptotic Borovkov-Sakhanenko inequality with unbounded parameter set, Teor. Imovir. Ta Matem. Statyst., No 90, 2014, pp.1-12; Theor. Probability and Math. Statist. 90 (2015), 1-12. [Scopus Q3-Q4]

Go to publication

Authors: Veretennikov A.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2021
About  |  Contacts  |  The old version of this site